# SDR DALA2018051703097

- Difficulty date: May 5, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE AT BS 1022, BETWEEN LONGERONS 16 - 17L.  THE FRAME ANGLE WAS REPLACED IAW DWG 9912243, REV JS, SRM 51-41-02-0G, AND 51-41-05-0G.
